# SDR DALA2021101806394

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 59,990 hours, 27,453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1985053) DURING INSPECTION FOUND SCRATCHES ALONG PREVIOUS REPAIR LOWER SKIN AND GOUGE AT LOWER SKIN SURFACE BTW STAB STA 129.5 AND 157.1 APROX OF RH HOR STAB. SCRATCHES ALONG PREVIOUS REPAIR WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11.
